# SDR SWAA2023080780138

- Difficulty date: July 18, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,392 hours, 42,326 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AREA OF FOWARD CARGO BS540 STR 23R CRACKED<[01] VERIFIED APPLICABILITY SRM 53-00-03-2R-1 CUT AND REMOVED THE DAMAGED AREA ON STRINGER 23R BS 540 PER SRM 53-00-03-2R-1 CUT AREA ON BS 513;[02] VERIFIED CORRECTIVE ACTION 1;[03] REQUEST HFEC EDDY CURRENT INSPECTION OF THE REPAIR AREA TO MAKE SURE THAT ALL OF THE DAMAGE IS REMOVED;[04] HFEC INSPECTED REPAIR AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] RECIVED NEW STRINGER SECTION FROM OSS ITEM HFAB53-STR-010 CUSTOMER RO NO 929664-SWA AND HAT SECTION ITEM HFAB53-HC-011 CUSTOMER RO NO 929725-SWA LOCATED AND DRILLED STRINGER SECTION AND HAT SECTION ON AFT AREA OF FWD CARGO BS 540 STR 23R PER SRM 53-00-03-2R-1. APLIED CHEMICAL CONVERSION COATING ON STRINGER SECTION AND HAT SECTION OK TO APPLY PRIMER;[06] VERIFIED CORRECTION ACTION ITEM 5.;[07] APPLIED PRIMED ON STRINGER SECTION AND HAT SECTION PER SRM 53-00-03-2R-1  OK TO INSTALL REPAIR PARTS;[08] VERIFIED CORRECTION ACTION ITEM 7. OK TO INSTALL GIVEN.;[09] INSTALLED ALL REPAIR PARTS PER SRM 53-00-03-2R-1 .;[10] INSTALLED ALL REPAIR PARTS PER SRM 53-00-03-2R-1 PART 4.K FIGURE 205.;[11] VERIFIED CORRECTIVE ACTION 10.;[12] UPDATE STEP 2.;[13] VERIFIED STEP 2 COMPLETE.;[14] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-02257;[15] VERIFIED CORRECTIVE ACTION #14 AND MEASUREMENT TABLE;[16] VERIFIED TASK COMPLETE
